# SDR DALA2017010300041

- Difficulty date: January 1, 2017
- Submitted: January 3, 2017
- Operation: Air carrier
- Aircraft: N542US
- Make and model: Boeing 757251
- Aircraft serial: 26489
- Aircraft time: 59,266 hours, 23,874 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, FA REPORTED SLIGHT BURNING ODOR NEAR ROWS 23-27.    JUMPSEAT PILOT INVESTIGATED TWICE AND NOTICED AN INTERMITTENT VERY SLIGHT ODOR OF DIESEL OR BURNED RUBBER.  20 MIN LATER FA REPORTED NO ODOR.   PERFORMED CONDITIONAL INSPECTION AND ODI PREVENTION CHECKLIST NO ELECTRICAL BURN ODOR NOTED.  IAW AMM 05-51 AND FIM 21-00-00.
